MathSciNet Relay Station
MathSciNet bibliographic data
MR331686 62M10
Yadrenko, M. I. On optimal linear estimates of expectation and regression coefficients of homogeneous and isotropic random fields. Problems of Control and Information Theory (English translation of Communications in Russian) 2 (1973), no. 1, 1–9; translated from Problemy Upravlenija i Teorii Informacii 2 (1973), no. 1, 17--26
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement